Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On generalized commuting order of automorphisms with quasi-discrete spectrum


Author: Nobuo Aoki
Journal: Trans. Amer. Math. Soc. 152 (1970), 79-97
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9947-1970-0267072-4
MathSciNet review: 0267072
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. M. Abramov, Metric automorphisms with quasi-discrete spectrum, Izv. Akad. Nauk SSSR Ser. Mat. 26 (1962), 513-530; English transl., Amer. Math. Soc. Transl. (2) 39 (1964), 37-56. MR 26 #606. MR 0143040 (26:606)
  • [2] R. L. Adler, Generalized commuting properties of measure-preserving transformations, Trans. Amer. Math. Soc. 115 (1965), 1-13. MR 34 #2828. MR 0202969 (34:2828)
  • [3] H. Anzai, Ergodic skew product transformations on the torus, Osaka Math. J. 3 (1951), 83-99. MR 12, 719. MR 0040594 (12:719d)
  • [4] N. Aoki, On generalized commuting properties of metric automorphisms. I, II, Proc. Japan Acad. 44 (1968), 467-471; 45 (1969), 17-19. MR 0257316 (41:1967)
  • [5] -, On zero entropy and quasi-discrete spectrum for automorphisms, Proc. Japan Acad. 45 (1969), 20-24. MR 0254213 (40:7422)
  • [6] R. R. Bahadur, Measurable subspaces and subalgebras, Proc. Amer. Math. Soc. 6 (1955), 565-570. MR 17, 286. MR 0072446 (17:286c)
  • [7] R. Ellis, Distal transformation groups, Pacific J. Math. 8 (1958), 401-405. MR 21 #96. MR 0101283 (21:96)
  • [8] H. Furstenberg, Strict ergodicity and transformation of the torus, Amer. J. Math. 83 (1961), 573-601. MR 24 #A3263. MR 0133429 (24:A3263)
  • [9] L. Gillman and M. Jerison, Rings of continuous functions, The University Series in Higher Math., Van Nostrand, Princeton, N. J., 1960. MR 22 #6994. MR 0116199 (22:6994)
  • [10] F. Hahn, On affine transformations of compact abelian groups, Amer. J. Math. 85 (1963), 428-446. MR 27 #5889. MR 0155956 (27:5889)
  • [11] F. Hahn and W. Parry, Minimal dynamical systems with quasi-discrete spectrum, J. London Math. Soc. 40 (1965), 309-323. MR 30 #5292. MR 0175107 (30:5292)
  • [12] P. R. Halmos and J. von Neumann, Operator methods in classical mechanics. II, Ann of Math. (2) 43 (1942), 332-350. MR 4, 14. MR 0006617 (4:14e)
  • [13] P. R. Halmos and H. Samelson, On monothetic groups, Proc. Nat. Acad. Sci. U.S.A., 28 (1942), 254-258. MR 4, 2. MR 0006543 (4:2f)
  • [14] A. H. M. Hoare and W. Parry, Affine transformations with quasi-discrete spectrum. I, J. London Math. Soc. 41 (1966), 88-96, MR 32 #4207. MR 0186750 (32:4207)
  • [15] -, Affine transformations with quasi-discrete spectrum. II, J. London Math. Soc. 41 (1966), 529-530. MR 33 #2797. MR 0194587 (33:2797)
  • [16] W. Parry, Entropy and generators in ergodic theory, Benjamin, New York, 1969. MR 0262464 (41:7071)
  • [17] L. Pontrjagin, Topological groups, GITTL, Moscow, 1938; English transl., Princeton Math. Series, vol. 2, Princeton Univ. Press, Princeton, N. J., 1939; 5th printing, 1958. MR 1, 44; MR 19, 867.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0267072-4
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society